# SDR FDEA200908032885

- Difficulty date: August 3, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Housing
- Part number: 213T37012
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AIR COND RAM AIR INLET ASSY TORQUE TUBE SUPPORT HOUSING P/N. 213T3701-2 FOUND   CORRODED. CORROSION ON SUPPORT HOUSING FOUND EXCEEDED SRM ALLOWABLE DAMAGE LIMITS.   SUPPORT HOUSING REMOVED AND REPLACED IAW SRM 51-40-02 REV. 97.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
